MathSciNet Relay Station
MathSciNet bibliographic data
MR2280193 (2007i:42021) 42B25 (46E35 47B38)
Luiro, Hannes Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007), no. 1, 243–251 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement